# SDR CALA0400137

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N23657
- Make and model: Boeing 737524
- Aircraft serial: 28918
- Aircraft time: 15,859 hours, 8,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE C-2 DOOR THRESHOLD WEB CORRODED.  THE THRESHOLD WEB WAS REMOVED AND REPLACED IAW SRM 51-10-2.
